A Quick Update
Posted 12 December 2019 - 02:21 PM
The antihistamine I took was Chlorphenamine as it was the only one in my handbag at work. I normally take Cetirizine. We can't get Diphenhydramine over the counter in the UK, although I have some Benilyn cough medicine which has some in.
Could the banana have really made things worse?
Posted 12 December 2019 - 02:51 PM
Yes, the banana could have made things worse. There are a lot of food and drinks that may help symptoms or make them worse. It makes things harder to deal with for sure.
Posted 12 December 2019 - 03:06 PM
Really found no connection to breathing difficulties and antidepressants. I will keep thinking about it.
Posted 12 December 2019 - 03:50 PM
If you had a serious liver condition, there would be a lot more symptoms besides the breathing - that is for sure.
Given that you have been on and off a number of AD's in the past, the reality is that each withdrawal can be longer in terms of the effects removing themselves - is all part of kindling, which also states information along the lines of being more sensitive to meds in the same or similar groups. With that in mind, it makes sense that there are still issues present.
Unless you have had other underlying conditions that will affect your liver, I see no direct co-relation to serious issues as a result of a few trials of SSRI's. So don't panic!! But I do think that if this is still going on next week that an upper GI should be considered. It may well disappear by the time the appointment comes through, being the NHS and all, but this is why I suggest you look into it now - you can always cancel the appointment if it clears up,,
Posted 12 December 2019 - 04:16 PM
Thanks for your reply.
Posted 12 December 2019 - 07:37 PM
Hat is right - a gastroenterologist will not be able to help with the breathing issues. Have you mentioned the breathing issues to the GP as well?
Regarding the respiratory acidosis - do you get much in the way of headaches? This often accompanies such a condition.
Posted 13 December 2019 - 02:16 AM
Feeling quite scared now about the breathing after all that's been said. 😥.
Posted 13 December 2019 - 08:23 AM
That can occur during periods of heavy stress such as this withdrawal but would not normally appear while on a ssri/snri and feeling fairly well. When you said the breathing issues were sometimes there when on various antidepressants it made me doubt that this may be the issue.
The oxygen levels would make it more likely anxiety and less likely respiratory acidosis as it usually brings down the oxygen levels some.
Posted 13 December 2019 - 11:21 AM
Today the breathing has eased a bit and is more related to a tight feeling I have in the centre of my stomach. I think this is withdrawal and is anxiety related.
Hi Gail! How are you doing? I've read lots about you - all good! When I had bad anxiety I did get a feeling of a tight band around my chest, which was definitely anxiety and a hot water bottle really helped. I don't have the tight band feeling through withdrawal, more of a crampy, squeezing feeling in the centre of my stomach. Does this sound like withdrawal? Day 18 off. I don't feel anxious and am going out as normal. It's just that my stomach feels tense. I'm hoping it eases off soon.
Thanks for your replies.
Posted 13 December 2019 - 05:23 PM
I think all things considered, I would also say anxiety too. You seem to have checked out just fine. If the EKG was fine then you have no issues with valve timings etc which can upset breathing responses, so all looks good to me. Just need to get rid of it now
Posted 15 December 2019 - 03:50 PM
Can I ask - did you have bad stomach pains when you came off Cymbalta? The pain in the centre of my stomach is so uncomfortable today - it feels like someone is twisting my insides 😫. I'm using the hot water bottle on my stomach but it's not doing much for the pain. It's just making me sweat! Lol. No other withdrawals at the moment so I suppose I should be grateful! 3 weeks off tomorrow.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users